# SDR USAA2010011990121

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 31,359 hours, 11,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2300
- Condition: Faulted
- Location: Emergency Lights
- Part time: 31,027 hours, 12,148 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1776- FORWARD LEFT EMERGENCY POWER SUPPLY UNIT (10WL) FAULT.  MAINTENANCE REPLACED EPSU 10WL IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
